# SDR ASAA2023021041929

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,326 hours, 7,938 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472000 ENG INLET & FAN DETAILED INSP FOUND #2 ENG S/N 854343 FRONT SPINNER CONE WHITE ANTI EROSION PAINT MISSING BY 50%. GROUNDED - YES.   REMOVED & REPLACED #2 ENGINE SPINNER CONE REF B737-900 AMM 72-21-01.
